Differential and Integral Equations

Positive solution of Laplacian noncooperative system with potential control

M. Bezzarga and Khaled Kefi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are concerned with the uniform positivity preserving property on a domain $D$ of $\mathbb{R}^d$ ($d\geq 3$), for the noncooperative system \begin{equation}\label{sy} \left\{ \begin{array}{cccc} -\Delta u & = & f(.,u)-\mu av & \text{in } D, \\ -\Delta v & = & bu & \text{in }D, \\ \underset{ x \rightarrow \partial_{\infty} D }{\lim }u(x) & = & \underset{ x \rightarrow \partial_{\infty} D}{\lim }v(x) & = 0, \end{array} \right. \end{equation} where $\partial_{\infty}D=\left\{ \begin{array}{ccc} \partial D ,\ \ \mbox{if D is bounded},\\ \partial D\cup \{+\infty\}, \ \ \mbox{if not}. \end{array} \right.$ We give appropriate conditions on $a$, $b$ and $f$ to get the existence and positivity of the solutions with potential control.

Article information

Differential Integral Equations, Volume 19, Number 9 (2006), 1019-1034.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J55
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.


Bezzarga, M.; Kefi, Khaled. Positive solution of Laplacian noncooperative system with potential control. Differential Integral Equations 19 (2006), no. 9, 1019--1034. https://projecteuclid.org/euclid.die/1356050330

Export citation